# SDR MALA965099

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Corner
- Part number: 2724087901
- Condition: Dented
- Location: Pax Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, FOUND THE LOWER FORWARD PASSENGER DOOR FRAME CORNER TO BE DENTED.  MAINTENANCE REPLACED THE LOWER FORWARD FUSELAGE PASSENGER DOOR FRAME CORNER, P/N 27-24087-901, IAW WITH SRM 51-30-02, 51-30-03, 51-40-02, AND 51-00-00 PAGE 4.  (M)
